# SDR TWAA9818408

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, INSIDE THE KEEL BEAM ACCESS PANEL 149BL FOUND HEAVY CORROSION TOP SIDE OF LT BEAM IN 3 PLACES.  REMOVED CORROSION, ALODINED AND PRIMED PER SRM 53-50-12.
